Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have RA and viral in throat, low heart rate. On Mehaxrexate Cimzia. Related?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I have RA and a viral in throat 3 weeks heart rate 62 a a minuet. on mehaxrexate cimzia others no heat conditions extra beats at times 58 years old 2 grown sond histrectomy 12 years ago methotrexate cimiza metoprolol statin 25 % blockage smokes 35 years quit 7 years ago
Posted Wed, 9 Oct 2013 in Arthritis
Answered by Dr. Praveen Tayal 3 hours later
Brief Answer:
Viral infection is usually self limiting.

Detailed Answer:
Thanks for posting your query.
The viral infection in the throat is common while taking the immunomodulator medicines like methotrexate.
The decrease in the heart rate could be related to metoprolol that you are taking for occasional irregular heart beats.
Usually viral infections will subside on their own within a week or two unless they get complicated.
Keep well hydrated with plenty of warm fluids and especially fruit juices.
Keep warm, avoid exposure to cold as this could aggravate the problem.

Eat plenty of fresh fruits and green leafy vegetables. Eat high protein diet like cereals, pulses, chicken, lean meat, eggs.

You can take cough suppressants if the cough is not subsiding. Also if yellow colour sputum or shortness of breath develops then you may need to consult with your Doctor for proper antibiotics and stronger prescription medicines.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Dr. Praveen Tayal.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor